Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Was diagnosed with yeast infection. Had itching. Why is clitoris swollen and sore?

Hi, I recently was diagnosed with a yeast infection , my first. When going to the doctor the only discomfort I was experiencing was vaginal itching. The doctor gave me diflucan 150 two days ago. Now Two days layers it seems that my situation has indeed worsened. My clitoris is swollen and EXTREMELY sore. It Hurts to urinate,let alone wipe. It burns. I now also am passing yellow discharge , in which I wasn t two days ago prior to taking the diflucan. I ve been tested for Std s and the only result was a YI. Why have my symptoms gotten worse after the diflucan? When will they get better? Should I go back to the doctor ASAP? I m very uncomfortable. PLEASE help
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Jul 2012
Hi there. I note your predicament with interest. I'm afraid we need much more than this information vis-a-vis personal details to render an informed opinion. Age, marital status, sexual history in past & immediately prior to this infection, ? tests for STD's..done ? when etc. It would be great if a photograph accompanied the history & you may choose to consult one of us directly using our names on the 'ask-a-doctor' portal should you desire discretion or privacy as is wont in these matters. In the interim, the symptoms are difficult to explain out. The purulent discharge et al suggests a 'bacterial' infection & perhaps an antibiotic is in order. Yes..please go back to your doctor or fix an appointment with your dermatologist/Gynecologist at the earliest should you feel more comfortable. It is highly unlikely that fluconazole 'worsened' your symptoms unless it is some sort of Fixed drug eruption. Cheers & Good luck!
Dr Praveen Rodrigues MD Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor